Alert archive / Louisiana / Freeze Warnings in 2011
Freeze Warning 8, NWS Lake Charles, LA
NWS Lake Charles, LA issued this freeze warning at Jan 20, 2011, 4:27 PM CST for 7 parishes in Louisiana; Hardin County, Tyler County, Texas. It took effect at Jan 21, 2011, 12:00 AM CST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2011, 4:27 PM CST (22:27 UTC)
- In effect from
- Jan 21, 2011, 12:00 AM CST
- Expired
- Jan 21, 2011, 4:12 AM CST
- In force
- 4 hr
- Issued by
- NWS Lake Charles, LA
Counties Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Evangeline Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Vernon Parish, LA, Hardin County, TX, Tyler County, TX
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 10.5 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 695 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 358 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
462 WWUS74 KLCH 202227 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 427 PM CST THU JAN 20 2011 ...FREEZE WARNING IN EFFECT... .FREEZING TEMPERATURES WILL RETURN ONCE AGAIN TO CENTRAL LOUISIANA AND INTERIOR SOUTHEAST TEXAS IN THE WAKE OF A STRONG COLD FRONT. LAZ027>033-TXZ180>182-201-210500- /O.NEW.KLCH.FZ.W.0008.110121T0600Z-110121T1500Z/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- TYLER-JASPER-NEWTON-HARDIN- INCLUDING THE CITIES OF...LEESVILLE...ALEXANDRIA...MARKSVILLE... DERIDDER...OAKDALE...VILLE PLATTE...OPELOUSAS...WOODVILLE... JASPER...NEWTON...LUMBERTON 427 PM CST THU JAN 20 2011 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY. FREEZING TEMPERATURES WILL RETURN ONCE AGAIN TO CENTRAL LOUISIANA AND INTERIOR SOUTHEAST TEXAS IN THE WAKE OF A STRONG COLD FRONT. LOWS IN THE UPPER 20S TO LOWER 30S CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. PEOPLE SHOULD TAKE MEASURES TO PROTECT PLANTS BY COVERING THEM OR BRINGING THEM INSIDE. ALSO...PETS SHOULD BE PROTECTED OR MOVED INDOORS. BE CAREFUL HEATING YOUR HOME. SPACE HEATERS NEED TO BE KEPT 36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF WHEN YOU LEAVE THE ROOM OR GO TO BED. && $$ LAZ041>045-051>055-TXZ215-216-210500- /O.NEW.KLCH.WI.Y.0002.110121T0000Z-110121T1200Z/ CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-JEFFERSON- ORANGE- INCLUDING THE CITIES OF...LAKE CHARLES...JENNINGS...CROWLEY... LAFAYETTE...ST. MARTINVILLE...CAMERON...ABBEVILLE...NEW IBERIA... MORGAN CITY...BEAUMONT/PORT ARTHUR...ORANGE 427 PM CST THU JAN 20 2011 ...WIND ADVISORY IN EFFECT UNTIL 6 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST FRIDAY. GUSTY AND STRONG NORTHERLIES WILL OVERSPREAD THE AREA TONIGHT IN THE WAKE OF A COLD FRONT. WINDS OF 15 TO 25 MPH CAN BE EXPECTED WITH GUSTS TO NEAR 35 MPH POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
2 follow-up statements
607 WWUS74 KLCH 210346 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 946 PM CST THU JAN 20 2011 ...FREEZE WARNING IN EFFECT... .FREEZING TEMPERATURES WILL RETURN ONCE AGAIN TO CENTRAL LOUISIANA AND INTERIOR SOUTHEAST TEXAS IN THE WAKE OF A STRONG COLD FRONT. LAZ027>033-TXZ180>182-201-211200- /O.CON.KLCH.FZ.W.0008.110121T0600Z-110121T1500Z/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- TYLER-JASPER-NEWTON-HARDIN- INCLUDING THE CITIES OF...LEESVILLE...ALEXANDRIA...MARKSVILLE... DERIDDER...OAKDALE...VILLE PLATTE...OPELOUSAS...WOODVILLE... JASPER...NEWTON...LUMBERTON 946 PM CST THU JAN 20 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY. FREEZING TEMPERATURES WILL RETURN ONCE AGAIN TO CENTRAL LOUISIANA AND INTERIOR SOUTHEAST TEXAS IN THE WAKE OF A STRONG COLD FRONT. LOWS IN THE UPPER 20S TO LOWER 30S CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. PEOPLE SHOULD TAKE MEASURES TO PROTECT PLANTS BY COVERING THEM OR BRINGING THEM INSIDE. ALSO...PETS SHOULD BE PROTECTED OR MOVED INDOORS. BE CAREFUL HEATING YOUR HOME. SPACE HEATERS NEED TO BE KEPT 36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF WHEN YOU LEAVE THE ROOM OR GO TO BED. && $$ LAZ041>045-051>055-TXZ215-216-211200- /O.CON.KLCH.WI.Y.0002.000000T0000Z-110121T1200Z/ CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-JEFFERSON- ORANGE- INCLUDING THE CITIES OF...LAKE CHARLES...JENNINGS...CROWLEY... LAFAYETTE...ST. MARTINVILLE...CAMERON...ABBEVILLE...NEW IBERIA... MORGAN CITY...BEAUMONT/PORT ARTHUR...ORANGE 946 PM CST THU JAN 20 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. GUSTY AND STRONG NORTHERLIES WILL OVERSPREAD THE AREA TONIGHT IN THE WAKE OF A COLD FRONT. WINDS OF 15 TO 25 MPH CAN BE EXPECTED WITH GUSTS TO NEAR 35 MPH POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
327 WWUS74 KLCH 211012 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 412 AM CST FRI JAN 21 2011 ...FREEZING TEMPERATURES ARE EXPECTED TONIGHT ACROSS SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA... .HIGH PRESSURE OVER EAST TEXAS WILL CONTINUE TO BRING COLD CANADIAN AIR TO THE REGION TODAY AND TONIGHT. TEMPERATURES WILL FALL INTO THE MID 20S ACROSS MOST INLAND AREAS. CLOSER TO THE COAST...TEMPERATURES WILL FALL INTO THE UPPER 20S TO LOWER 30S. LAZ027>033-TXZ180>182-201-212245- /O.CAN.KLCH.FZ.W.0008.000000T0000Z-110121T1500Z/ /O.NEW.KLCH.HZ.W.0005.110122T0400Z-110122T1500Z/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- TYLER-JASPER-NEWTON-HARDIN- INCLUDING THE CITIES OF...LEESVILLE...ALEXANDRIA...MARKSVILLE... DERIDDER...OAKDALE...VILLE PLATTE...OPELOUSAS...WOODVILLE... JASPER...NEWTON...LUMBERTON 412 AM CST FRI JAN 21 2011 ...HARD FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST SATURDAY... ...FREEZE WARNING FOR THIS MORNING HAS BEEN CANCELED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST SATURDAY. THE FREEZE WARNING FOR THIS MORNING HAS BEEN CANCELLED. FREEZING TEMPERATURES WILL RETURN ONCE AGAIN TO CENTRAL LOUISIANA AND INTERIOR SOUTHEAST TEXAS AS COLD HIGH PRESSURE SETTLES OVER THE AREA. LOWS IN THE MID TO UPPER 20S CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS TEMPERATURES IN THE MID 20S OR COLDER ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. BE CAREFUL HEATING YOUR HOME. KEEP SPACE HEATERS AT LEAST 36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF ANYTIME YOU LEAVE THE ROOM OR GO TO BED. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED OR DRAINED. && $$ LAZ041>045-051>055-TXZ215-216-212245- /O.CAN.KLCH.WI.Y.0002.000000T0000Z-110121T1200Z/ /O.NEW.KLCH.FZ.W.0009.110122T0400Z-110122T1500Z/ CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-JEFFERSON- ORANGE- INCLUDING THE CITIES OF...LAKE CHARLES...JENNINGS...CROWLEY... LAFAYETTE...ST. MARTINVILLE...CAMERON...ABBEVILLE...NEW IBERIA... MORGAN CITY...BEAUMONT/PORT ARTHUR...ORANGE 412 AM CST FRI JAN 21 2011 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST SATURDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST SATURDAY. THE WIND ADVISORY HAS BEEN CANCELLED. FREEZING TEMPERATURES WILL RETURN ONCE AGAIN TO SOUTHWEST LOUISIANA AND SOUTHEAST TEXAS. LOWS IN THE UPPER 20S TO LOWER 30S CAN BE EXPECTED. ALTHOUGH THE WIND ADVISORY HAS BEEN CANCELLED...WIND GUSTS MAY APPROACH 20 MPH UP TO A FEW HOURS AFTER SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. PEOPLE SHOULD TAKE MEASURES TO PROTECT PLANTS BY COVERING THEM OR BRINGING THEM INSIDE. ALSO...PETS SHOULD BE PROTECTED OR MOVED INDOORS. BE CAREFUL HEATING YOUR HOME. SPACE HEATERS NEED TO BE KEPT 36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF WHEN YOU LEAVE THE ROOM OR GO TO BED. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this freeze warning went out at Jan 20, 3:33 PM CST, 54 minutes earlier.
Area forecast discussion, Jan 20, 3:33 PM CST, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
333 PM CST THU JAN 20 2011
.DISCUSSION...NORTHEAST TO SOUTHWEST ORIENTED COLD FRONT SPORTING
A FEW SHOWERS NOW ALIGNED FROM JUST EAST OF ALEXANDRIA TO THE PORT
ARTHUR AREA...THEN FURTHER SOUTHWEST JUST OFF AND PARALLELING THE
TEXAS COAST. CURRENTLY NO MORE THAN FEW SPRINKLES BEHIND BOUNDARY.
EXTRAPOLATION AND SHORT TERM MODELS SHOWING BOUNDARY SHOULD
ADVANCE EAST OF OUR ACADIANA PARISHES BY 7 PM. WILL CARRY JUST A
SLIGHT CHANCE OF POST-FRONTAL LIGHT SHOWERS THROUGH THE EVENING
HOURS.
INITIAL SURGE OF COLD AIR BEHIND FRONT WILL BRING SOME RATHER
GUSTY WINDS OVERNIGHT. UPSTREAM OBS AND CURRENT MOS SUGGESTING
WINDS TO REACH WIND ADVISORY CRITERIA ALONG AND SOUTH OF THE
INTERSTATE 10 CORRIDOR TONIGHT. STRONG COLD AIR ADVECTION INCOMING
WILL ALSO USHER IN ANOTHER ROUND OF FREEZING TEMPERATURES THROUGH
CENTRAL LOUISIANA INTO INTERIOR SOUTHEAST TEXAS. A FREEZE WARNING
HAS ACCORDINGLY BEEN ISSUED. COLDER TEMPS WILL OVERSPREAD THE
ENTIRE AREA FRIDAY NIGHT/SATURDAY MORNING WITH EXCELLENT
RADIATIONAL COOLING CONDITIONS ANTICIPATED INCLUDING LIGHT
WINDS...CLEAR SKIES AND A VERY COLD SURFACE HIGH RIDGE OVER THE
AREA.
RAIN CHANCES RETURN SUNDAY...WITH INCREASING CHANCES SUNDAY NIGHT
INTO MONDAY AS OUR NEXT SYSTEM APPROACHES AND MOVES THROUGH.
ECMWF NOW TRENDING TOWARD A SLOWER SOLUTION. WILL TREND TOWARD
THIS SOLUTION. MORE POTENTIAL FOR APPRECIABLE RAINS WITH THIS NEAT
FEATURE.
&&
.MARINE...A STRONG COLD FRONT WILL ADVANCE ACROSS THE NORTHWEST
GULF THROUGH THE REMAINDER OF THIS AFTERNOON AND INTO THE EVENING
HOURS. STRONG AND GUSTY NORTHERLIES WILL FOLLOW THE PASSAGE OF THE
FRONT BRINGING A RAPID INCREASE IN SEAS.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 35 50 28 57 32 / 20 0 0 0 0
KBPT 33 51 29 58 37 / 20 0 0 0 0
KAEX 31 46 27 56 30 / 20 0 0 0 0
KLFT 36 49 29 55 33 / 30 0 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY FOR THE
FOLLOWING ZONES: ALLEN...AVOYELLES...BEAUREGARD...
EVANGELINE...RAPIDES...ST. LANDRY...VERNON.
WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY FOR THE
FOLLOWING ZONES: ACADIA...CALCASIEU...CAMERON...IBERIA...
JEFFERSON DAVIS...LAFAYETTE...LOWER ST. MARTIN...ST. MARY...
UPPER ST. MARTIN...VERMILION.
TX...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY FOR THE
FOLLOWING ZONES: HARDIN...JASPER...NEWTON...TYLER.
WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY FOR THE
FOLLOWING ZONES: JEFFERSON...ORANGE.
GM...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 9 AM CST FRIDAY
FOR THE FOLLOWING ZONES: COASTAL WATERS FROM CAMERON, LA TO
HIGH ISLAND, TX OUT 20 NM...COASTAL WATERS FROM
INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM...COASTAL WATERS
FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT
20 NM...WATERS FROM CAMERON, LA TO HIGH ISLAND, TX
EXTENDING FROM 20 NM TO 60 NM...WATERS FROM INTRACOASTAL
CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM...
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA EXTENDING FROM 20 NM TO 60 NM.
&&
MARCOTTEHazardous weather outlook, Jan 20, 5:28 AM CST, 10 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 528 AM CST THU JAN 20 2011 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-051>055- TXZ180>182-201-215-216-211130- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 528 AM CST THU JAN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT PATCHY FOG WILL CONTINUE TO AFFECT PORTIONS OF THE AREA THIS MORNING AS GULF MOISTURE CONTINUES TO INCREASE OVER THE LOWER LEVELS OF THE ATMOSPHERE. A COLD FRONT WILL MOVE INTO THE FORECAST AREA THIS AFTERNOON AND CROSS THROUGH THIS EVENING...ACCOMPANIED BY SCATTERED SHOWERS. STRONG OFFSHORE WINDS CAN BE EXPECTED BEHIND THE FRONT OVER THE COASTAL WATERS...AND A SMALL CRAFT ADVISORY IS LIKELY TO BE ISSUED FOR TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY DRY WEATHER BEHIND THE FRONT IS ON TAP FOR FRIDAY AND SATURDAY AS HIGH PRESSURE BUILDS OVER THE REGION. VERY COLD CONDITIONS ARE EXPECTED FOR FRIDAY NIGHT AND SATURDAY MORNING WITH ALL BUT THE COAST LIKELY TO SEE LOWS IN THE 20S. RAIN CHANCES RETURN ON SUNDAY AHEAD OF ANOTHER FRONTAL BOUNDARY...FORECAST TO CROSS THE AREA ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 25
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 9:28 AM CST | Small Craft Advisory | LCH | 26 hr | |
| Jan 20, 4:18 PM CST | Low Water Advisory | LCH | 20 hr | |
| Jan 20, 4:27 PM CST | Wind Advisory | LCH | Lafayette, Saint Martin | 12 hr |
Nearby
Freeze Warnings in Louisiana, 2011Freeze Warnings in Texas, 2011Every freeze warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.